MathSciNet Relay Station
MathSciNet bibliographic data
MR2514050 47B47 (46B25)
Dosev, Detelin T. Commutators on $l_1$. J. Funct. Anal. 256 (2009), no. 11, 3490–3509.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement